# SDR C2XA10RI090

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 21,213 hours, 11,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 728755620170000H
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2993 - EWR - FLIGHT CREW REPORTED EXIT EMERGENCY LIGHT INOP.  EWR MX REMOVED AND REPLACED EMERGENCY LIGHT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
